Very Stiff Neck on PEP
Mar 19, 2013
I know probably a stupid questions but I been on PEP going on to my 7th day. The back of my neck is very stiff, not pain but stiff, also find my ears well more the left ear vibrates from time to time... side effects from the pills? Truvada and aluvia? also if i have inflamed or sore lympth nodes would I know it? could it be that?
Response from Dr. Henry
The first days/weeks on Truvada and Aluva (Kaletra in US) can result is a wide variety of symptoms mostly from the stomach/gastrointestinal tract. The symptoms you describe are not common directly from the meds you are taking but they could be contributing or aggravating to another condition. Neck pain and ear vibration occur in the general population and are not very specific to your meds or concern about possible HIV infection. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Itchy Skin After Deep Kissing Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- Red Spots After Anal Sex Worried I Have HIV
- White Spots After Touching Skin Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.